# SDR TWRA96377

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A123929
- Condition: Deployed
- Location: 5l Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL 5L DOOR WAS INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED SLIDE AND DOOR ASSIST BOTTLE AS PER MM 25-65-01.  OPS CHECKED NORMAL.  A/C RETURN TO SERVICE.  (M)
